# SDR AU010362

- Difficulty date: March 31, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: K1813
- Condition: Failed
- Location: Pressure Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) PRESSURISATION SYSTEM FAULTY. SUSPECT CAUSED BY HIGH RESISTANCE ACROSS CONTACTS IN RELAYS K1813, K1261, K1819 AND K1821 IN THEGROUND/FLIGHT RELAY BOX.
